International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 6, Part A

Concircular curvature tensor in Kenmotsu manifold


Author(s): Showkat Ahmad Rather and Riyaz Ahmad Shah

Abstract: In this paper we study Concircular curvature tensor in Kenmotsu manifolds. We consider curvature tensor, scalar curvature in a Kenmotsu manifold admitting concircular curvature tensor and prove the condition for concircular curvature tensor to be shrinking, steady and expanding.

Pages: 19-21 | Views: 730 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Showkat Ahmad Rather, Riyaz Ahmad Shah. Concircular curvature tensor in Kenmotsu manifold. Int J Stat Appl Math 2018;3(6):19-21.
Call for book chapter
International Journal of Statistics and Applied Mathematics